# SDR QXEA2010052700309

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 21,260 hours, 15,587 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840506
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER TAKEOFF APPROX 1200 FT AGL PROX SYS 2 FAULT STATUS MESSAGE CAME ON. AFTER 10 MINUTES AFT CARGO DOOR CAUTION AND PROX SYS 2 FAULT STATUS MESSAGE EXTINGUISHED. PRESSURATION WAS NORMAL. RETURNED TO FIELD. LANDING UNEVENTFUL. REPLACED PX-102 SENSOR. RETURNED TO SERVICE.
